# SDR DALA2017052904319

- Difficulty date: May 28, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Lav Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL DOUBLER OF AFT LAVATORY SERVICE PANEL.  A NEW DOUBLER WAS INSTALLED IAW ETI-88-17-155, REV 3, AND ER/A 558108-14, REV ORG.
